| Model Number |
ES-10X10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request.
Event or Problem Description
On may 8th, 2018 it was reported to trimed that there was a incident of infection related to a surgery that involved the trimed nitinol staple.On may 13th, trimed was given more information on the incident, and that there were seven staples involved in the one incident of infection.There were a total of seven staples involved from lots 317003 (quantity 3) and lot 317004 (quantity 4).This incident was discovered at (b)(6) hospital in australia.An active infection was discovered near the surgical site within the first post-operative week.This is the first time this type of incident has been reported to trimed with the concomitant use of the nitinol staple.